View Full Version : When did you see tics develop?


sahara
07-08-09, 06:10 PM
My son (almost 7) has been on Vyvanse (30mg) for 5 months and has been doing really, really well. Just last week we noticed a tic that was so repetitive and dramatic that we immediately pulled him off his medication. It took 3 days before the tic completely went away and he hasn't been back on his medication since. Has anyone seen tics develop after months of use of a stimulant medication?

Thanks so much for your help!

Mincan
07-08-09, 08:24 PM
Yep I do... I got the perfect trisucka of Tourette's, ADHD, and Obessive behaviours with specific phobias... according to the experts of this sort of enterprise.

Anyway, yes, after a few months tics get worse and worse to the point now I don't know why i take the stims.. oh yea, cause i like giving a **** about my life!

TriciaJ
07-09-09, 08:56 AM
Wow. I did not realize that tics could take that long to develop. My son had a strange jaw-moving type tic the first day of his medication (FocalinXR) but that was it. So now what -- do you try a different med?

~Tricia

tudorose
07-10-09, 08:02 AM
The kids and I have been on stimulants (dexamphetamine sulfate) for a long time. For me since 2000, daughter since 2001 and son since 2003. Never seen or experienced any tics and didn't even know there were a side effect of stimulant medication.

I wonder if it's the newer medications that create these issues. Can you try something else that's been tried and tested for donkey's years.